# SDR 2023FA0000569

- Difficulty date: September 26, 2023
- Submitted: September 26, 2023
- Operation: General aviation
- Aircraft: N814HH
- Make and model: Lancar LC41550FG
- Aircraft serial: 41095
- Aircraft time: 1,344 hours
- Engine: Cont TSIO550C
- Engine time: 1,344 hours
- System (JASC): 3242 · Brake
- Part: Brake Disc
- Part number: 16402504
- Part serial: NA
- Condition: Broken
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ANNUAL INSPECTION, MAINTENANCE FOUND THE LH BRAKE DISC BROKEN APPROXIMATELY 4.5 INCHES IN LENGTH AND APPROXIMATELY 1/4 INCH IN WIDTH AROUND FLANGE WHERE THE BRAKE DISC ATTACHES TO THE WHEEL.
